MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the catheter broke apart when slitting.Subsequently, another catheter was used, and the same issue happened.It was noted that the blade from the slitter was defective.The catheter was replaced, and another slitter was used, which worked correct, but the physician decided to use a scalpel and kelly clip to cut the catheter.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8321878
Report Number9612164-2019-00463
Device Sequence Number1691342
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0009182563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR